Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Mucous after general anesthesia

Premium Questions

Dr.  Shafi Ullah Khan MD

to explain that school is giving me a drip like twilight anesthesia not versed they explained it is safer. I ... on me. It's still a form of twilight. After the first surgery I had done at the school, the... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. Grzegorz Stanko MD

I take 100mg/night of seroquel for insomnia . I recently had a hysterectomy under general anesthsia . Is it ok for me to resume seroquel nightly immediately after surgery? My dr says yes but I was afraid may ... View answer

Answered by : Dr. Grzegorz Stanko ( General Surgeon)
Dr. Michelle Gibson James MD

Can a general anesthesia cause diarrhea? Can rehydrating after dehydration with XXXXXXX saline cause diarrhea with a patient who has had a colectomy with rectal anastomosis? ... View answer

Answered by : Dr. Michelle Gibson James ( General & Family Physician)
Dr.  Shafi Ullah Khan MD

for anesthesia . I was told I had a massive bronchial spasm , and was without oxygen for a minute or so. I have cardiomyopathy and had a stress heart episode. When I awoke I was in the ICU on a ventilator... View answer

Answered by : Dr. Shafi Ullah Khan ( General & Family Physician)
Dr. T Chandrakant MD

Hello Doctor , My question is about General Anesthesia and Spine Aneasthesia , I have had a spine aneasthesia couple of years ago for a rectal surgery and after one months from surgery I started getting ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)

Public Forum Discussions

Dr. Bindiya Bhaskar MD

my 15th month old child had anesthesia for an outpatient procedure in a dental office on wednesday, It is now monday. Prior to the procedure he was perfectly healthy with no symptoms. immediately after he had... View answer

Answered by : Dr. Bindiya Bhaskar ( Dentist)
Dr. Olsi Taka MD

an outpatient surgery scheduled for tomorrow AM to fix the nose. Is it safe to go under anesthesia? ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr. AJEET SINGH MD

, but the intensity has increased throughout the week... Can this be a bad reaction to the anesthesia?? I have been ... unusual abdominal pains since about 1 day after the procedure. Thank you in advance. ... View answer

Answered by : Dr. AJEET SINGH ( General & Family Physician)
Dr.   Mahesh Kumar T S MD

this or is it normal for his lip to swell up after anesthesia ...My son went to the dentist yesterday to get a cavity filled. They gave a local Anesthesia in his ... View answer

Answered by : Dr. Mahesh Kumar T S ( Dentist)
Dr.  Akhtarhusian Ghausi MD

I have a 4 year old with neuroblastoma. Is it normal to have nose bleeds 24 hours after an anesthesia? He had a 4 hour anesthesia yesterday, some croup symptoms in recovery. Fine afterwards. Has had 5 ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)

Mobile Questions and Answers

Dr. Saumya Mittal MD

you may. i guess you mean you are smelling bad things that otherwise would be normal, suggest cleansing throat and nose

Dr. Surendiran Gaj MD

Hello there, thanks for writing, No,general anesthesia wont associated with any rashes in most of the cases. if it is spreading intensively consult with your treating physician. Take care.

Dr. Diptanshu Das MD